Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started bleeding with cramps and feeling nauseated. Ultrasound showed fluid under ovary. Worrisome

I went to my gynecologist on Monday,I have had bleeding and cramping fir 10 days. He did a pelvic exam felt no cyst . I had a ultrasound the following Thursday. It was very painful on my left side. She said there was fluid under my left ovary . I am still cramping, nauseated, hurts when I urinate, back and leg pain. I have follow up appointment tomorrow afternoon. 10 years ago I had a cyst removed off of save ovary. Why an I having pain and discomfort. All std test came back negative.had laparascopy surgery for ruptured cyst.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pain in the lower abdomen with a mild fluid near the left ovary on ultrasound is suggestive of a pelvic inflammatory disorder. Taking systemic antibiotics might help in improvement of your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor